# SDR GTIA2025120439193

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N671NK
- Make and model: Airbus A321-231
- Aircraft serial: 7246
- Aircraft time: 29,618 hours, 16,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 14045
- Condition: Inoperative
- Location: Zone 200
- Part time: 313 hours, 164 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR MEGAPHONE INOP.  REPLACED MEGAPHONE IAW AMM 25-65-51.
